Cureus · 2026
Haemophagocytic Lymphohistiocytosis Following Ipilimumab and Nivolumab in Malignant Pleural Mesothelioma: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Than Cho May, Moe Maung, Win Ye, Maung Kyaw
Аннотация
Haemophagocytic lymphohistiocytosis (HLH) is a rare but potentially fatal hyperinflammatory syndrome caused by dysregulated immune activation. With the increasing use of immune checkpoint inhibitors (ICIs), HLH has emerged as an uncommon but serious immune-related adverse event. An 84-year-old woman with malignant pleural mesothelioma developed fever, rigours, collapse, confusion, worsening cytopenias, cholestatic liver dysfunction, marked hyperferritinaemia, hypertriglyceridaemia, and hypofibrinogenaemia after treatment with ipilimumab and nivolumab. Extensive microbiological investigations were negative. She fulfilled five HLH-2004 diagnostic criteria, supporting a diagnosis of probable ICI-associated HLH. Dexamethasone was started, with rapid clinical and biochemical improvement. This case highlights the importance of recognising HLH as a rare but life-threatening complication of checkpoint inhibitor therapy and supports early corticosteroid treatment, once infection has been reasonably excluded.